# SDR UALA2012080604218

- Difficulty date: August 3, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,629 hours, 13,579 cycles
- Engine: Pwa PW4056
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Sdu
- Part number: 8220314101
- Part serial: 118
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM STATUS ON LINK STATUS PAGE IS NO COMM.  REPLACED SATELLITE DATA UNIT.   SATCOM SYSTEM CHECKED NORMAL.
